# SDR C2XA08CL019

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145
- Aircraft serial: 145271
- Aircraft time: 18,314 hours, 13,926 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Part serial: NONE
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BDL FLIGHT 2303 - CREW REPORTED SMOKE ODOR IN CABIN AND DIVERTED FLIGHT TO SYR AND LANDED WITHOUT INCIDENT.  SYR MAINTENANCE FOUND STRONG ODOR AT THIRD AFT LIGHTING BALLAST IN CABIN AND DISCONNECTED IT.  PLACED ON MEL. FLIGHT CONTINUED ON TO CLE FROM SYR.  CLE MAINTENANCE REMOVED AND REPLACED THE THIRD AFT LIGHTING BALLAST.  OPERATIONAL CHECKS WERE GOOD.
